Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 128, NWS Cleveland, OH

September 4, 2017Ashland County, Morrow County, Richland County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2017, 10:59 PM EDT for Ashland County, Morrow County, Richland County, Ohio. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2017, 10:59 PM EDT (02:59 UTC)
Expired
Sep 5, 2017, 12:00 AM EDT
In force
61 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 102 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 11:10 PM EDTTSTM WND DMG3 Ssw Ashland, OHASHLAND COUNTY EMERGENCY MANAGER REPORTED TREES DAMAGED ON CR 1095, SOUTH OF RT 42 AND CR 1600.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1251 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS51 KCLE 050259
SVRCLE
OHC005-117-139-050400-
/O.NEW.KCLE.SV.W.0128.170905T0259Z-170905T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1059 PM EDT MON SEP 4 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Richland County in north central Ohio...
  Ashland County in north central Ohio...
  Northern Morrow County in north central Ohio...

* Until midnight EDT

* At 1059 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles west of Savannah to Ontario to near Galion,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines. 

* Locations impacted include...
  Mansfield, Ashland, Mount Gilead, Shelby, Ontario, Lexington,
  Crestline, Loudonville, Bellville, Plymouth, Hayesville, Savannah,
  Polk, Waterford, Butler, Perrysville, Lucas, Jeromesville, Edison
  and Bailey Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4052 8295 4064 8295 4064 8286 4071 8285
      4071 8273 4099 8273 4099 8213 4067 8213
      4067 8222 4057 8222
TIME...MOT...LOC 0259Z 257DEG 38KT 4099 8251 4076 8259 4066 8281 

HAIL...1.00IN
WIND...60MPH
 
$$

Mullen
4 follow-up statements
546 
WWUS51 KCLE 050318
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1118 PM EDT MON SEP 4 2017

OHC005-117-139-050400-
/O.CON.KCLE.SV.W.0128.000000T0000Z-170905T0400Z/
Richland OH-Ashland OH-Morrow OH-
1118 PM EDT MON SEP 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR RICHLAND...ASHLAND AND NORTHERN MORROW COUNTIES...

At 1118 PM EDT, severe thunderstorms were located along a line
extending from near Polk to 6 miles northeast of Hayesville to near
Loudonville to near Bellville to Lexington to near Mount Gilead,
moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Mansfield, Ashland, Mount Gilead, Ontario, Lexington, Loudonville,
Bellville, Hayesville, Polk, Waterford, Butler, Perrysville, Lucas,
Jeromesville, Edison, Bailey Lakes, Mifflin, Rowsburg, Mohicanville
and Nankin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4052 8295 4064 8295 4064 8286 4071 8285
      4071 8273 4095 8241 4099 8213 4067 8213
      4067 8222 4057 8222
TIME...MOT...LOC 0318Z 264DEG 50KT 4094 8226 4084 8218 4065 8229 4065
8245 4070 8257 4059 8287

HAIL...0.75IN
WIND...60MPH
 
$$

Mullen
897 
WWUS51 KCLE 050331
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1131 PM EDT MON SEP 4 2017

OHC005-117-139-050400-
/O.CON.KCLE.SV.W.0128.000000T0000Z-170905T0400Z/
Richland OH-Ashland OH-Morrow OH-
1131 PM EDT MON SEP 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHERN RICHLAND...SOUTHERN ASHLAND AND NORTHEASTERN MORROW
COUNTIES...

At 1130 PM EDT, severe thunderstorms were located along a line 
extending from near Shreve to 6 miles east of Bellville to 7 miles 
south of Lexington, moving east at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Mansfield, Mount Gilead, Lexington, Loudonville, Bellville,
Hayesville, Butler, Perrysville, Lucas, Jeromesville, Mifflin,
Rowsburg, Mohicanville and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4054 8284 4064 8286 4071 8273 4072 8261
      4081 8238 4090 8213 4067 8213 4067 8222
      4057 8222
TIME...MOT...LOC 0330Z 271DEG 50KT 4075 8203 4065 8209 4065 8239 4058
8263

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
687 
WWUS51 KCLE 050350
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1150 PM EDT MON SEP 4 2017

OHC117-050400-
/O.CAN.KCLE.SV.W.0128.000000T0000Z-170905T0400Z/
Morrow OH-
1150 PM EDT MON SEP 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORROW COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4079 8213 4067 8213 4067 8222 4057 8222
      4055 8262 4070 8251
TIME...MOT...LOC 0350Z 257DEG 38KT 4079 8179 4069 8185 4069 8215 4062
8239

$$

OHC005-139-050400-
/O.CON.KCLE.SV.W.0128.000000T0000Z-170905T0400Z/
Richland OH-Ashland OH-
1150 PM EDT MON SEP 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN RICHLAND AND SOUTHERN ASHLAND COUNTIES...

At 1150 PM EDT, severe thunderstorms were located along a line
extending from near Orrville to near Holmesville to near Loudonville
to 6 miles east of Bellville, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Loudonville, Bellville, Butler, Perrysville, Lucas and Mohicanville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4079 8213 4067 8213 4067 8222 4057 8222
      4055 8262 4070 8251
TIME...MOT...LOC 0350Z 257DEG 38KT 4079 8179 4069 8185 4069 8215 4062
8239

HAIL...<.75IN
WIND...60MPH
 
$$

Mullen
140 
WWUS51 KCLE 050400
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1200 AM EDT TUE SEP 5 2017

OHC005-139-050410-
/O.EXP.KCLE.SV.W.0128.000000T0000Z-170905T0400Z/
Richland OH-Ashland OH-
1200 AM EDT TUE SEP 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND AND
SOUTHERN ASHLAND COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.

LAT...LON 4079 8213 4067 8213 4067 8222 4057 8222
      4055 8262 4070 8251
TIME...MOT...LOC 0400Z 257DEG 38KT 4078 8182 4068 8188 4068 8218 4061
8242

$$

Mullen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 9:31 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Sep 4, 9:31 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
931 PM EDT Mon Sep 4 2017

.SYNOPSIS...
A cold front from lower Michigan to near Chicago will move
southeast across the local area tonight. An upper level trough
will linger over the region into Friday. High pressure will
shift east over the Ohio Valley by Saturday and remain in place
into early next week.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Pulled back portions of the severe thunderstorm watch in extreme
northwest Ohio and adjacent Lake Erie. Storms have dispersed in
areal coverage along the line but remain strong well south of
the lakeshore. Continuing to monitor storms as they progress
east.

Previous Discussion...

The waiting game in on and the local area is still hours away
from the first storm. Still going with the 23z to 00z time frame
before the first storms reach TOL. The area remains outlooked
for severe weather which seems reasonable given the front and
steep lapse rates in mid levels. Have to wonder how the loss of
daytime heating will impact the strength of the storms. Will go
ahead a give all locations a 4 to 5 hours window of precip with
a couple hours of 80 plus pops with the line of thunderstorms.
By 12z precip chances will be confined to the southeast end of
the area. Not sure how much shower activity there will be on
Tuesday as an upper trough settles over the region. Will try to
keep the southwest end of the area dry tomorrow but will keep
chance wording going elsewhere. Showers are also possible
downwind of the lake tomorrow night. It's going to be more like
early October than early September the next couple of days.
Have used a blend of guidance for temps during the period given
the changing airmass.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A large trough will be anchored across the Eastern US Wednesday and
Thursday before slowly lifting off to the northeast on Friday. With
this trough will come a chance of rain showers for everyone
Wednesday as the primary vort max moves through. Can't rule out a
rumble of thunder across the Primary Snowbelt region thanks to cool
temperatures aloft and relatively warm lake temperatures. Heading
into Wednesday night the precipitation will taper off across
western areas, with a continued chance of showers across
northeast Ohio into northwest Pennsylvania.

A short-wave trough will move through the area Thursday, ramping up
precipitation chances once again. A few thunderstorms can't be ruled
out across the Primary Snowbelt Thursday afternoon as the coolest
air associated with this trough will be overhead.

Some lake-effect showers will continue to be possible on Friday.
Temperatures through the short-term will be well below normal with
highs generally in the middle 60s each day.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Upper level trough will be east of the region Friday night into
Saturday with cooler air spilling across Lake Erie. A few showers
may linger across NE OH into NW PA into Saturday morning. High
pressure will then take control of the region by Saturday afternoon
and persist into Monday.

The coolest day of the long term will be Saturday with highs in the
60s. Warmer Sunday into Monday but still cooler than seasonal
averages. Highs upper 60s to mid 70s.

&&

.AVIATION /00Z Tuesday THROUGH Saturday/...
Line of strong thunderstorms will continue to move east across
the area this evening. Possibility for strong damaging winds and
maybe some large hail with the thunderstorms. Sustained winds
expected to be around 15 knots with gusts to 30 knots this
evening ahead of the front. Winds will diminish overnight after
frontal passage. Expecting some showers to develop late tonight
and move northeast across the eastern half of the forecast area.
Will mention vicinity showers in the east half of the area late
tonight. Otherwise, improving conditions through the morning
tomorrow.

OUTLOOK...Areas of Non-VFR Tuesday into Friday for mainly the
snowbelt.

&&

.MARINE...
A cold front will move southeast across the lake late this evening
into tonight. Ahead of the front, strong southwest winds will
continue at 15 to 25 knots. Winds will turn out of the northwest and
diminishing to around 10 knots behind the frontal passage. Expect
strong to severe thunderstorms to accompany the front as well. The
Small Craft Advisory continues through 4AM for the entire lakeshore
and the Beach Hazard Statement remains in effect for Erie PA
lakeshore through the same time. West to mainly northwest flow at 10
to 15 knots or less will persist through much of the period Tuesday
through Friday as a large trough takes hold across the region.
Expecting showery weather much of the period Wednesday through
Friday with the cool air over the warmer Lake Erie waters with
thunder also possible Wednesday and Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Beach Hazards Statement until 4 AM EDT Tuesday for PAZ001.
MARINE...Small Craft Advisory until 4 AM EDT Tuesday for LEZ142>149.

&&

SYNOPSIS...Kubina
NEAR TERM...Kubina/Lombardy
SHORT TERM...Mottice
LONG TERM...Mottice
AVIATION...Lombardy
MARINE...Mottice
Hazardous weather outlook, Sep 4, 4:53 PM EDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
453 PM EDT Mon Sep 4 2017

LEZ142>144-162>164-OHZ003-006>009-017>019-027-052100-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
453 PM EDT Mon Sep 4 2017

...SEVERE THUNDERSTORM WATCH 478 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms late today and
tonight with damaging winds the biggest threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed this evening.

LEZ061-145>149-165>169-OHZ010>014-020>023-028>033-036>038-047-089-
PAZ002-003-052100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lorain-Cuyahoga-
Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Southern Erie-
453 PM EDT Mon Sep 4 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

There is a slight risk for severe thunderstorms late today and
tonight with damaging winds the biggest threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed as severe thunderstorms move
east.

PAZ001-052100-
Northern Erie-
453 PM EDT Mon Sep 4 2017

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 4 AM EDT TUESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a slight risk for severe thunderstorms tonight with
damaging winds the biggest threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening as severe
thunderstorms move east.

Lombardy

In the hours before

Local storm report, Sep 4, 7:58 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
758 PM EDT MON SEP 4 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     ROSSFORD                41.61N 83.56W
09/04/2017                   WOOD               OH   BROADCAST MEDIA

            MEDIUM SIZED TREE LIMBS DOWNED IN ROSSFORD.

&&

NG
Special weather statement, Sep 4, 7:58 PM EDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
758 PM EDT MON SEP 4 2017

OHZ006-008-017-018-050100-
Seneca-Wood-Hancock-Sandusky-
758 PM EDT MON SEP 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SENECA...
SANDUSKY...WOOD AND HANCOCK COUNTIES...

At 755 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bowling Green to Hoytville to
northwest of McComb. Movement was east at 40 to 45 mph.

Wind gusts to 45 mph and small hail will be possible. Locally heavy
rainfall will also cause ponding of water on area roadways.

Locations that may be impacted include...Findlay, Bowling Green,
Tiffin, Fremont, Fostoria, Bluffton, Bellevue, Clyde, North
Baltimore, Gibsonburg, McComb, Weston, Arlington, Green Springs,
Arcadia, Rawson, Vanlue, Van Buren, New Riegel and Ballville.

LAT...LON 4141 8387 4143 8384 4154 8342 4140 8342
      4142 8285 4126 8285 4099 8331 4099 8346
      4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 2355Z 269DEG 38KT 4134 8366 4110 8395 4098 8439

Mullen
Local storm report, Sep 4, 9:01 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EDT MON SEP 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
09/04/2017                   LUCAS              OH   TRAINED SPOTTER

            TREE DOWN ON NAOMI DR. POWER LINES DOWN ALSO

0715 PM     HAIL             5 NNE TOLEDO            41.73N 83.55W
09/04/2017  E1.00 INCH       LUCAS              OH   911 CALL CENTER

0715 PM     HAIL             5 NNE TOLEDO            41.73N 83.55W
09/04/2017  M1.00 INCH       LUCAS              OH   TRAINED SPOTTER

0720 PM     FUNNEL CLOUD     MILLBURY                41.56N 83.43W
09/04/2017                   WOOD               OH   TRAINED SPOTTER

            WALL CLOUD AND FUNNEL CLOUDS REPORTED

0726 PM     TSTM WND DMG     TOLEDO                  41.66N 83.58W
09/04/2017                   LUCAS              OH   TRAINED SPOTTER

            SIDING BLOWN OFF HOUSE AT DETROIT AND PHILLIPS

0729 PM     HEAVY RAIN       TOLEDO                  41.66N 83.58W
09/04/2017  M0.00 INCH       LUCAS              OH   TRAINED SPOTTER

            1.50 INCHES IN 30 MINUTES AT BANCROFT AND REYNOLDS ROADS.
            2.25 INCHES OF RAIN IN 30 MINUTES AT CENTRAL AND UPTON
            ROADS

0800 PM     HEAVY RAIN       2 W PORT CLINTON        41.51N 82.98W
09/04/2017  E0.00 INCH       OTTAWA             OH   TRAINED SPOTTER

            1.50 INCHES OF RAIN AT ROUTE 163 AND WOLF ROADS

&&

WILLARD
Special weather statement, Sep 4, 9:08 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
908 PM EDT MON SEP 4 2017

OHZ017>019-027>029-050200-
Crawford-Seneca-Wyandot-Huron-Richland-Hancock-
908 PM EDT MON SEP 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON...NORTHERN
RICHLAND...SENECA...WYANDOT...CRAWFORD AND HANCOCK COUNTIES...

At 907 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southwest of Norwalk to 6 miles
west of Willard to near Chatfield to near Upper Sandusky to near
Arlington. Movement was east at 40 mph.

Wind gusts to 45 mph and small hail will be possible. Locally heavy
rainfall will also lead to ponding of water on area roadways.

Locations that may be impacted include... Mansfield, Findlay,
Tiffin, Norwalk, Fostoria, Bucyrus, Upper Sandusky, Bluffton,
Galion, Shelby, Willard, Ontario, Crestline, New London, Plymouth,
Forest, Arlington, Green Springs, Milan and Wakeman.

LAT...LON 4099 8388 4117 8342 4125 8342 4125 8284
      4128 8271 4128 8234 4107 8234 4106 8244
      4082 8242 4080 8239 4072 8267 4069 8343
      4071 8349 4082 8351 4082 8388
TIME...MOT...LOC 0107Z 276DEG 35KT 4116 8270 4106 8285 4098 8301 4090
8326 4089 8360 4084 8378

Mullen
Special weather statement, Sep 4, 10:18 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1018 PM EDT MON SEP 4 2017

OHZ014-089-PAZ001-002-050300-
Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern Erie-
1018 PM EDT MON SEP 4 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ASHTABULA
AND ERIE COUNTIES...

At 1017 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near North East to near Harborcreek to 6
miles west of Girard to near North Kingsville. Movement was east at
35 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations that may be impacted include... Erie, Ashtabula, Conneaut,
North East, Girard, North Kingsville, Waterford, Albion, Wattsburg,
Northwest Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake
City, Kingsville, Cranesville, Platea, McKean, Edgewood and
Middleboro.

LAT...LON 4227 7976 4200 7976 4185 8032 4185 8082
      4199 8057 4211 8021 4214 8018 4216 8012
      4222 8003 4227 7983
TIME...MOT...LOC 0217Z 258DEG 30KT 4227 7988 4218 8003 4203 8044 4188
8069

Mullen
Local storm report, Sep 4, 10:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1059 PM EDT MON SEP 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     HAIL             GALION                  40.73N 82.79W
09/04/2017  M1.00 INCH       CRAWFORD           OH   TRAINED SPOTTER

            QUARTER SIZE HAIL

&&

WILLARD

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:34 PM EDTSpecial Marine WarningCLE56 min
Sep 4, 9:08 PM EDTSpecial Weather StatementCLECrawford, Hancock, Huron, Richland, Seneca, Wyandot52 min
Sep 4, 9:25 PM EDTSevere Thunderstorm WarningCLECrawford, Wyandot65 min
Sep 4, 9:31 PM EDTSpecial Marine WarningCLE89 min
Sep 4, 10:14 PM EDTAreal Flood AdvisoryCLECrawford, Hancock, Wyandot4 hr
Sep 4, 10:30 PM EDTSevere Thunderstorm WarningCLECrawford, Wyandot45 min
Sep 4, 10:36 PM EDTFlash Flood WarningCLECrawford, Hancock, Wyandot6 hr
Sep 4, 11:37 PM EDTSpecial Weather StatementCLEHolmes, Mahoning, Stark, Wayne53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.